06-25-2005, 07:34 AM #1
Why does rHGH cause swelling/bloating?
I can't find any threads directly answering this question. My hands feel like I am taking Anadrol .
Weeks 1-52 4iu's HGH ED
Months 1,3,5,7,9,11 Humulin R 6iu's PWO
Weeks 1-52 100mcg T4 ED (100mcg T4 = 25mcg T3)
06-25-2005, 11:54 AM #2
You need to start at 2iu then raise it an iu a month until you reach the desired dose
06-25-2005, 08:56 PM #3
Understood and thanks for the advice. I really don't mind the swelling...feels like I am on AAS even though this is my bridge between cycles. I love this stuff.
However, can you answer my question as to why HGH causes water retention?
Last edited by thunderin; 06-25-2005 at 09:00 PM.
06-25-2005, 08:58 PM #4New Member
- Join Date
- May 2005
i am 2 weeks in to a jintropin kit and absolutely loving it so far....but i have the same question....what causes the bloating?
06-26-2005, 03:53 AM #5supersteve Guest
Well it's definitely not estrogen related because i've been dry as a bone on letro for the past 6 months and hgh is giving me bloat and im only a week in.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)